# SDR AALA202511047047

- Difficulty date: November 3, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 66,587 hours, 28,186 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORT BURNING SMELL IN AFT GALLEY. TROUBLESHOT AND FOUND AFT GALLEY UPPER COFFEE MAKER LEAKING ON HEATING PAD. REMOVE AND REPLACED AFT GALLEY UPPER COFFEE MAKER. PER AMM 25-32-00. GROUND OPERATIONAL CHECK GOOD ATTHIS TIME.
